# SDR MALA965219

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplimit Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3416 - ON CLIMB-OUT FROM DTW, THE NOSE GEAR CONTINUED TO CYCLED IN THE GEAR WELL AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE CLEANED AND ADJUSTED THE UPLIMIT SWITCHES.  ALL CHECKS SATISFACTORY.  (M)
